# SDR QMLA2016092016106

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N439AE
- Make and model: Snias AS350B3
- Aircraft serial: 3408
- Aircraft time: 6,549 hours, 11,895 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 4,899 hours, 8,857 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Hose
- Part number: 5700700A
- Condition: Cracked
- Location: Compressor Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE THE CREW NOTICE SMOKE IN CABIN AREA PILOT FOLLOWED EMERGENCY PROCEDURES OPENED FRESH AIR VENTS AND WINDOWS NOTIFIED AIR COMM OVER RADIO FOUND SUITABLE LANDING AREA IN PASTURE S.E. OF PERKINS OK.  AFTER SHUT DOWN CALLED AIR COMM VIA MOBLE PHONE WHICH NOTIFIED MAINTENCE. UPON MECHANICS ARRIVAL FOUND AIR CONDITIONER SUCTION LINE RUPTURED AT COMPRESSOR FITTING. MEL'D AIR CONDITIONER IN ACCORDANCE WITH AS350B3 MEL 2100-01 CAT'D" RETURNED AIRCRAFT BACK TO SERVICE
